Tsukuba Journal of Mathematics

Compact 2-transnormal hypersurface in a Kaehler manifold of constant holomorphic sectional curvature

Fumiko Ohtsuka

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 10, Number 1 (1986), 47-55.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160387

Digital Object Identifier
doi:10.21099/tkbjm/1496160387

Mathematical Reviews number (MathSciNet)
MR846414

Zentralblatt MATH identifier
0601.53051

Citation

Ohtsuka, Fumiko. Compact 2-transnormal hypersurface in a Kaehler manifold of constant holomorphic sectional curvature. Tsukuba J. Math. 10 (1986), no. 1, 47--55. doi:10.21099/tkbjm/1496160387. https://projecteuclid.org/euclid.tkbjm/1496160387


Export citation